# SDR 2008UALA05863

- Difficulty date: September 24, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,987 hours, 10,228 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01109F2
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EICAS.  REPLACED EQ COOLING AIR FILTER.  MESSAGE CLEARED.  OKAY FOR SERVICE.
